Warning Signs of a Drug Overdose
Medication and some herbal remedies can be harmful if you take too much. Our Pharmacy in Birmingham, Alabama
, advocates the safe use of medication, and here are some signs of an overdose
to look out for:
- Nausea and Vomiting
These two are among the most common signs of a drug overdose because the body may start to aspirate during an overdose, forcing the body to push out unwanted contents. Too much vomit can also be a choking risk.
- Stomach Aches or Belly Cramps
Another telltale sign that you may have ingested too much medication is stomach aches and belly cramps. It may also include pain in the lower back region.
- Loss of Balance or Coordination
Drug overdose can lead to drowsiness and confusion, which can cause a loss of balance or coordination. Dangers of these include the risk of falls and difficulty seeking medical attention.
- Difficulty Breathing
Drug overdose can cause a spike in blood pressure leading to chest pains and breathing difficulties. In the worst-case scenario, a person may even stop breathing altogether.
An overdose can still be an emergency, even if the person seems okay. When in doubt, always call your emergency medical responders as soon as possible. Promote medication safety by always following the instruction of your doctor or consulting your local pharmacy, like our Drug Store in Alabama
For more information about medication safety or medicines in general, you can call PharmSouth Pharmacy at 205-991-5265
. We are a Compounding Pharmacy
that also offers high-quality Medical Supplies.
More reviews will be posted here soon. Please check back next time.